The Michigan Mathematical Journal

Maximally symmetric stable curves

Răzvan Veliche and Michael van Opstall

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 55, Issue 3 (2007), 513-534.

Dates
First available in Project Euclid: 7 December 2007

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1197056455

Digital Object Identifier
doi:10.1307/mmj/1197056455

Mathematical Reviews number (MathSciNet)
MR2372614

Zentralblatt MATH identifier
1137.14021

Subjects
Primary: 14H10: Families, moduli (algebraic) 53D99: None of the above, but in this section

Citation

van Opstall, Michael; Veliche, Răzvan. Maximally symmetric stable curves. Michigan Math. J. 55 (2007), no. 3, 513--534. doi:10.1307/mmj/1197056455. https://projecteuclid.org/euclid.mmj/1197056455


Export citation